# SDR UIEA2025052100663

- Difficulty date: May 21, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N664GT
- Make and model: Boeing 767-31B
- Aircraft serial: 26259
- Aircraft time: 112,699 hours, 18,085 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Filter
- Part number: 38824961
- Part serial: NSN
- Condition: Not Reported
- Location: Zone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU REQUIRES REPLACEMENT OF FUEL FILTER AT OR BEFORE 450 FLIGHT HOURS PER AMM 28-11-00-582-342.  REMOVED FILTER IAW 767 AMM 49-31-04-004-001. FILTER GOOD TO INSTALL. INSTALL FILTER IAW 767 AMM 49-31-04-404-006. CONDUCT LEAK AND OPS CHECK, NO LEAKS OBSERVED & OPS CHECK GOOD.
